# SDR I5PA2022040975702

- Difficulty date: April 9, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,818 hours, 33,571 cycles
- Engine: Pwa PW2040
- Engine time: 75,426 hours, 24,959 cycles
- System (JASC): 7100 · Powerplant System
- Part: Egt Indication
- Condition: Abnormal
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR RETURN DUE TO RIGHT ENGINE EGT EXCEEDING LIMITATIONS DURING CLIMB. 

(DISCREPANCY IS CURRENTLY OPEN)
